# SDR IPXA2020111862550

- Difficulty date: November 3, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71708
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C AFT CARGO RT VERTICAL STIFFENER 38" FROM CENTER LINE AT STA 1841 IS CRACKED.  REMOVED AND REPLACED CRACKED AFT CARGO RT VERTICAL STIFFENER 38" FROM CENTER LINE AT STA 1841, IAW MD-11 SRM 51-33-01. (MINOR)
